MathSciNet Relay Station
MathSciNet bibliographic data
MR647908 14H20 (14G30 57R99)
Quine, J. R. A Plücker equation for curves in real projective space. Proc. Amer. Math. Soc. 85 (1982), no. 1, 103–107.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement